Path dependent equations driven by Hölder processes - Archive ouverte HAL Access content directly
Journal Articles Stochastic Analysis and Applications Year : 2019

Path dependent equations driven by Hölder processes

Abstract

This paper investigates existence results for path-dependent differential equations driven by a Hölder function where the integrals are understood in the Young sense. The two main results are proved via an application of Schauder theorem and the vector field is allowed to be unbounded. The Hölder function is typically the trajectory of a stochastic process.
Fichier principal
Vignette du fichier
Young_case_26oct2016Submitted.pdf (217.93 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01388433 , version 1 (27-10-2016)

Identifiers

Cite

Rafael Andretto Castrequini, Francesco Russo. Path dependent equations driven by Hölder processes. Stochastic Analysis and Applications, 2019, 37 (3), pp.480-498. ⟨10.1080/07362994.2019.1585263⟩. ⟨hal-01388433⟩
110 View
73 Download

Altmetric

Share

Gmail Facebook X LinkedIn More